# SDR IPXA2017050416762

- Difficulty date: April 26, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 23,040 hours, 15,283 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536119
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, MAIN DECK FLOOR PANEL 242XBF HAS EDGE DAMAGE. FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
